# SDR USAA2010012590186

- Difficulty date: January 14, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 32,037 hours, 17,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347207500000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 CORROSION ON FLOORBEAM BETWEEN FR65 TO FR66, S23L, Y1732.  REPLACED FLOORBEAM BETWEEN FR65 TO FR66, S23L, Y1732 IAW A319 SRM 51-72-11.
